Article Text

PDF

Adriamycin cardiotoxicity: report of an unusual case with features resembling endomyocardial fibrosis.
  1. W Fitter,
  2. D J deSa,
  3. K R Pai

    Abstract

    We report on a case of adriamycin cardiotoxicity occurring in a five-year-old boy treated for rhabdomyosarcoma. In addition to the usual features of myofibrillary degeneration associated with adriamycin, extreme endocardial fibrosis and mural thrombosis affecting the apical segments of both ventricles but particularly the left ventricle was seen at necropsy. The changes resembled classical endomyocardial fibrosis.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.